# SDR SIMA20220515003

- Difficulty date: May 15, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 14,988 hours, 9,715 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel Support
- Part number: 17091919001
- Condition: Corroded
- Location: Fr87-88
- Component: Panel Shear
- Component part number: 17091919001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 : AFT GALLEY AREA RH SHEAR PANEL CORRODED IN MULTIPLE AREAS (LEVEL 2 CORROSION) -C/A-RAR AFT GALLEY RH SHEAR PANEL IAW ERJ 175 SRM 51-40-08
